# SDR SWAA2022011906694

- Difficulty date: April 10, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE TRAILING EDGE LOC. ORSS 261+12 INCH AT LT WING / REPLACED ANGLE T/E LOC. ORSS 261 + 12" AT LT WING IAW B737-700 SRM 51-10-02 PARA. 9, B737-700 SRM 51-4-02 & DWG #115A2930.
